Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 29, NWS Melbourne, FL

December 26, 20126 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Dec 26, 2012, 5:09 AM EST for 6 counties in Florida. It took effect at Dec 26, 2012, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2012, 5:09 AM EST (10:09 UTC)
In effect from
Dec 26, 2012, 10:00 AM EST
Expired
Dec 26, 2012, 7:00 PM EST
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-437 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WWUS72 KMLB 261009
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
509 AM EST WED DEC 26 2012

...BREEZY TO WINDY CONDITIONS AS A COLD FRONT PUSHES THROUGH CENTRAL 
FLORIDA TODAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-261815-
/O.NEW.KMLB.LW.Y.0029.121226T1500Z-121227T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
509 AM EST WED DEC 26 2012

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING.

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS NEAR 30 MPH...
  BECOMING WEST IN THE AFTERNOON WITH GUSTS NEAR 25 MPH.

* IMPACTS...GUSTY WINDS AND CHOPPY WAVES WILL CREATE HAZARDOUS
  CONDITIONS FOR SMALL BOATS ON LARGE OR EXPOSED BODIES OF WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
1 follow-up statement
549 
WWUS72 KMLB 261708
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1208 PM EST WED DEC 26 2012

...WINDY CONDITIONS AS A COLD FRONT PUSHES THROUGH CENTRAL FLORIDA
TODAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-270000-
/O.CON.KMLB.LW.Y.0029.000000T0000Z-121227T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
1208 PM EST WED DEC 26 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS TO 30 TO 35
  MPH...BECOMING WEST IN THE AFTERNOON WITH GUSTS LOWERING TO
  NEAR 25 MPH BEHIND THE APPROACHING SQUALL LINE.

* IMPACTS...VERY GUSTY WINDS AND CHOPPY WAVES WILL CREATE
  HAZARDOUS CONDITIONS FOR SMALL BOATS ON LARGE OR EXPOSED BODIES
  OF WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

SEDLOCK

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Dec 26, 3:40 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Dec 26, 3:40 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 AM EST WED DEC 26 2012

.DISCUSSION...

TODAY...SQUALL LINE OVER THE GOMEX IS LOOKING RATHER RAGGED...LATEST
RADAR/SATELLITE IMAGERY SHOWING A BROKEN LINE THAT IS STRUGGLING TO
MAINTAIN DEEP CONVECTION ALONG ITS SRN FLANK. NLDN SENSORS ALSO SHOW
A SIGNIFICANT DOWNWARD TREND IN CG LIGHTNING OVER THE PAST FEW
HRS...MOST OF IT OCCURRING ALONG THE PENCIL THIN CONVECTIVE LINE.

THE STORM SYSTEM DVLPG OVER DEEP SOUTH HAS A TIGHT LOW/MID LVL
CIRCULATION THAT IS WRAPPING ALL OF THE MID LVL VORTICITY INTO ITS
CENTER...KEEPING ALMOST ALL OF IT N OF THE FL/GA BORDER. ASIDE FROM
ISOLD VORT NODES CENTERED OVER FLAGLER BEACH AND SW OF FT MYERS...
THE AIRMASS AHEAD OF THE FRONT IS LARGELY DEVOID OF ANY ORGANIZED
MID LVL SPIN.

MOISTURE FIELDS ARE NOT HELPING MATTERS EITHER. OUTSIDE OF THE VCNTY
OF THE FRONT...H100-H85 MEAN RH VALUES ARE LARGELY BTWN 70-85PCT...
WHICH IS ENOUGH TO SUPPORT PRECIP. HOWEVER...VALUES THRU THE
H100-H70 LYR DROP OFF TO LESS THAN 70PCT...INDICATING THAT THE
SYSTEM WILL BE STARVED OF SUFFICIENT MOISTURE.

EVENING SOUNDINGS APPEAR QUITE HOSTILE FOR ANY DEEP CONVECTION TO
DVLP...LET ALONG ANY SVR WX. BOTH KJAX/KTBW SHOW A SHARP SUBSIDENCE
INVERSION IN THE H90-H70 LYR...STRENGTH OF THE KJAX INVERSION IS
ARND 5C...KTBW OVER 10C. HOWEVER...SFC EXTRAPOLATION REVEALS THAT
CONVECTIVE TRIGGERS WILL BE IN THE L/M80S. ADDING TO THE MIX...THE
LINE IS MOVING E ARND 35KTS...A PACE THAT SHOULD PUT IN OVER CENTRAL
FL WELL BEFORE NOON AND WELL AHEAD OF THE ALREADY LIMITED LATE DEC
WINDOW OF MAX HEATING.

THE LINE'S FORWARD MOTION ALONE COULD GENERATE SOME DOWNBURST WINDS
THAT COULD REACH 40-45KTS. LOW LVL HELICITY BTWN 200-250 FROM THE
KJAX/KTBW SOUNDINGS AND FCST TO INCREASE TO BTWN 250-350 BY DAYBREAK
DOES WARRANT VIGILANCE FOR ANY CELLS THAT MIGHT MANAGE TO PUNCH THRU
THE MID LVL INVERSION. HOWEVER...THE SITUATION IS LOOKING LESS AND
LESS LIKELY WITH EACH NEW SAT/RADAR PIC. WILL SHAVE POPS BACK TO
CHC/SLGT CHC CATEGORY.

FRONT WILL IMPINGE IN THE I-4 CORRIDOR BEFORE NOON...KEEPING MAX
TEMPS IN THE L/M70S. AHEAD OF THE FRONT WHERE SOME SFC HEATING CAN
OCCUR...TEMPS WILL WARM INTO THE U70S/L80S. TIGHT PGRAD WITH THE
APPROACHING FRONT ALSO WILL GENERATE BREEZY/WINDY SW WINDS...WILL
HOIST A LAKE WIND ADVISORY AREAWIDE.

TONIGHT...WHAT REMAINS OF THE SQUALL LINE SHOULD CLEAR THE LAKE
OKEECHOBEE REGION BY SUNSET...IF NOT SHORTLY THEREAFTER. GIVEN ITS
ALREADY WEAKENING STATE AND LACK OF MID LVL DYNAMIC SUPPORT...
SUSPECT ANY PRECIP THAT MAY LINGER PAST SUNSET WILL HAVE MINIMAL
IMPACT. WILL KEEP POPS JUST BLO MENTIONABLE LVLS...EFFECTIVELY
KEEPING THE CWA DRY.

STRONG COOL AIR ADVECTION BEHIND THE COLD FRONT WILL DROP TEMPS
NOTICEABLY. BY MIDNIGHT...READINGS OVER MOST OF THE CWA WILL BE IN
THE L/M50S WITH READINGS HOLDING IN THE U50S/L60S ALONG THE
IMMEDIATE SPACE/TREASURE COASTS. MORNING MINS BOTTOMING OUT IN THE
L/M40S...EXCEPT U40S ALONG THE COAST S OF SEBASTIAN INLET.

THU-THU NIGHT...COOL AND DRY POST FRONTAL AIR MASS WITH HIGH
PRESSURE BUILDING INTO THE REGION BEHIND FRONT. W-NW WINDS NEAR
10 MPH DAYTIME THEN BECOMING LIGHT DURING THE NIGHT TIME HOURS.
DAYTIME HIGHS ONLY REACHING THE LOW/MID 60S NORTH AND MID/UPPER 60S
SOUTH. OVERNIGHT LOWS THURS NIGHT WILL BE CHILLY WITH SOME MID 30S
IN THE COLDER RURAL INTERIOR SECTIONS...EVEN A FEW SPOTS NEAR
FREEZING. FROST WILL ALSO BE A CONCERN WITH LIGHT WINDS.

FRI-FRI NIGHT...TEMPERATURES WILL WARM UP SEVERAL DEGREES ON FRIDAY
WITH WINDS VEERING TO EASTERLY COMPONENT DAYTIME AND SELY IN THE
EVENING. HIGH TEMPS REACHING UPPER 60S/LOWER 60S NORTH AND MID/UPPER
70S SOUTH. FRIDAY NIGHT LOWS IN THE LOW/MID 50S INLAND AND VOLUSIA
COUNTY...UPPER 50S/LOWER 60S ALONG THE SPACE AND TREASURE COASTS.

SAT-SAT NIGHT...LATEST MEDIUM RANGE GUIDANCE INDICATES ANOTHER
DECENT SHOT FOR PRECIP ON SATURDAY. ACTIVE SOUTHERN JETSTREAM WILL
CONTINUE OVER THE SOUTHEAST U.S. AND ENHANCE MOISTURE PUSHED INTO
THE AREA FROM THE GULF AS FLOW VEERS SOUTHWESTERLY AHEAD OF FRONTAL
SYSTEM. THE 00Z GFS/ECMWF BOTH SUGGESTING HIGHEST RAIN CHANCES
OCCURRING DAYTIME HOURS THEN DIMINISHING FROM N-S IN THE EVENING
WITH THE ECMWF NOW A LITTLE FASTER THAN THE GFS. WILL KEEP POPS NEAR
HIGH END OF SCATTERED RANGE DAYTIME THEN ISOLATED NORTH/SCATTERED
SOUTH IN THE EVENING. DAYTIME HIGHS MID/UPPER 70S THEN SAT NIGHT
LOWS RANGING FROM THE LOW/MID 50S INLAND TO UPPER 50S/LOWER 60S NEAR
THE EAST COAST.

SUN-TUE...HIGH PRESSURE BUILDING IN BEHIND THE FRONT SUNDAY WILL
GRADUALLY SLIDE EAST AND OFFSHORE THE CAROLINA COAST EARLY NEXT
WEEK. THIS WILL BRING SLOWLY MODERATING TEMPERATURES AND RAIN
CHANCES BELOW MENTIONABLE VALUES. HIGHS SLOWLY RISING FROM THE UPPER
60S/LOWER 70S SUNDAY TO THE LOW/MID 70S NORTH AND MID/UPPER 70S
SOUTH ON NEW YEARS DAY (TUE). LOW TEMPS RANGING FROM UPPER 40S NW TO
UPPER 50S SOUTHEAST SUN MODERATING TO THE LOW 50S NW TO LOW 60S SE
BY TUE.

&&

.AVIATION...THRU 26/14Z...PREVAILING VFR WITH SRLY WIND SHEAR
25-30KTS. BTWN 26/14Z-26/18Z...S/SW SFC WND G25-30KTS...TEMPO
MVFR/LCL IFR CIGS/VSBYS N OF KTIX-KISM IN A QUICK MOVG SQUALL
LINE...SHIFTING S OF KTIX-KISM AFT 26/18Z. RAPID RETURN TO VFR CONDS
BEHIND THE SQUALL LINE WITH SFC WND GUSTS DIMINISHING BY 27/00Z.

&&

.MARINE...TODAY-TONIGHT...HAZARDOUS BOATING CONDITIONS TODAY AS THE
APPROACHING COLD FRONT MAINTAINS A TIGHT PGRAD ACRS THE AREA. FRESH
TO STRONG S/SWRLY BREEZE...OCNL GUSTS AOA GALE FORCE OVER THE
OFFSHORE LEG. ALL LCL DATA BUOYS MEASURING SQUARE SEAS...3-4FT
NEARSHORE AND 4-6FT OFFSHORE. CONDITIONS WILL DETERIORATE FURTHER
TODAY BEFORE IMPROVING OVERNIGHT AS THE FRONT PUSHES THRU. CURRENT
SCA/GALE WARNING CONFIGURATION LOOKS GOOD...NO CHANGES PLANNED.

THU-SAT...WEST TO NORTHWEST WINDS BEHIND FRONT WILL GRADUALLY
DECREASE TO 10 KT OR LESS NEAR THE COAST THURSDAY WITH DECLINE IN
SEAS TO FOLLOW SUIT. WINDS AND SEAS CONTINUE TO DECREASE INTO FRI
WITH WINDS VEERING NE-E 5-10KT THURS NIGHT INTO FRI AND SEAS
DECREASING TO 2 FT OR LESS NEAR THE COAST AND 2-3 FT OFFSHORE.

BOATING CONDITIONS DETERIORATE HEADING INTO THIS WEEKEND AS WINDS
VEER TO SE FRI NIGHT AND BEGIN TO PICK UP AHEAD OF NEXT FRONTAL
SYSTEM WITH S-SW WINDS INCREASING TO 15-20KT OFFSHORE INTO SATURDAY.
WINDS SHIFTING TO NW-N SAT NIGHT INTO SUNDAY BEHIND THE FRONT WITH
SEAS BUILDING UP TO 8 FEET WELL OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  42  61  41 /  60  10   0  10
MCO  75  44  64  43 /  60  10   0  10
MLB  79  46  64  43 /  50  10   0  10
VRB  79  48  65  43 /  40  10   0  10
LEE  72  41  62  42 /  60  10   0  10
SFB  76  44  64  42 /  60  10   0  10
ORL  75  44  64  44 /  60  10   0  10
FPR  80  48  66  44 /  30  20   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
     OFFSHORE.

     GALE WARNING UNTIL 4 AM EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE.

&&

SHORT TERM/AVIATION...BRAGAW
LONG TERM....GLITTO
Hazardous weather outlook, Dec 25, 6:32 PM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
632 PM EST TUE DEC 25 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-261145-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
632 PM EST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
A LOW PRESSURE CENTER ORGANIZING OVER THE LOWER MISSISSIPPI VALLEY WILL
MOVE NORTHEAST OVERNIGHT WHILE INTENSIFYING RAPIDLY. SOUTHERLY
WINDS WILL INCREASE LATE TONIGHT TO 20 TO 25 KNOTS...CAUSING
HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER MUCH OF THE COASTAL
WATERS. TOWARDS MORNING...WINDS WILL GUST TO NEAR GALE FORCE OVER
THE OFFSHORE WATERS EAST OF VOLUSIA COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE STORM SYSTEM WILL CONTINUE TO INTENSIFY AS IT MOVES TO THE MID
ATLANTIC COAST WEDNESDAY. SHOWERS AND LIGHTNING STORMS AHEAD OF A
COLD FRONT WILL APPROACH AREAS NORTHWEST OF THE I-4 CORRIDOR
DURING THE MORNING HOURS. THE FRONT WILL THEN SWEEP THROUGH THE
REST OF THE AREA BY MID AFTERNOON. MOISTURE CONTINUES TO BE
LIMITED WITH THIS SYSTEM BUT THE WINDS AT THE LOWER LEVELS OF THE
ATMOSPHERE WILL BE QUITE STRONG. ANY THUNDERSTORMS THAT CAN
DEVELOP WILL LIKELY PRODUCE STRONG AND POTENTIALLY DAMAGING WIND
GUSTS. IN ADDITION THE SHEAR MAY BE SUFFICIENT EARLY IN THE DAY
FOR STRONGER STORMS TO PRODUCE AN ISOLATED TORNADO. THE THREAT FOR
DAMAGING WINDS WILL BE GREATEST ALONG AND NORTH OF THE INTERSTATE
4 CORRIDOR.

REGARDLESS IT WILL BE A WINDY DAY ACROSS ALL OF EAST CENTRAL
FLORIDA WITH SUSTAINED WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS.

MARINERS WILL ENCOUNTER INCREASING SOUTHERLY WINDS SHIFTING TO
SOUTHWEST IN THE AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT
FOR THE NEARSHORE WATERS AND A GALE WARNING IS UP FOR THE
OFFSHORE WATERS EAST OF VOLUSIA COUNTY.

LISTEN FOR LATER FORECASTS AND STATEMENTS CONCERNING THIS STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SPOTTER ACTIVATION
MAY BE REQUIRED ON WEDNESDAY.

BLOTTMAN

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 11:26 AM ESTSpecial Marine WarningMLB2 hr
Dec 26, 2:03 PM ESTSpecial Marine WarningMLB92 min

Nearby

Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.